# SDR CA981216005

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 451813
- Condition: Broken
- Location: Te Flap
- Part time: 5,496 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP ACTUATOR BROKEN, THE EXTERNAL HOUSING SEPARATED.
